# SDR RAIA201404150001

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 33,578 hours, 29,792 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Disconnected
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT AROUND 10000 FT, THERE WAS A LOUD POPPING NOISE FOLLOWED BY LOUD NOISE OF AIR RUSHING UNDER CABIN FLOOR AND DIFFICULTY MAINTAINING CABIN PRESSURIZATION FOLLOWED BY NR 2 A/C PACK OVERLOAD MESSAGE, ACFT RETRURNED.  MAINTENANCE INSPECTED AND FOUND COUPLING ON COOLING PACK CAME OFF, ADJUSTED COUPLING AND SECURED, OPS CHECKED GOOD.
